# SDR ASOA201801025017

- Difficulty date: January 2, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 33,796 hours, 24,142 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Smoke Detector
- Stage of operation: DE
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT DURING ARROACH AT 4000FT,  RECEIVED A SMOKE MASTER WARNING FOR THE AFT LAVATORY.   STAYED ON EVEN AFTER LANDING,  COMPLIED WITH QRH.   RESET THE CONNECTOR AND PERFORMED AND OPS CHECKED GOOD. ACFT WAS APPROVED FOR RETURN TO SERVICE.
